# SDR CALA2014011390123

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 42,818 hours, 17,555 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DEPLOYED 34 ABC, STOWED MASK, O2 DOOR WILL NOT LATCH, SECURED O2 DOOR. SEATS 34 ABC NOT USEABLE, COMPLIED WITH MEL.
